Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Family members got fever, joint pain and itching sensation all over. Denim and Rinifol given Temporary relief. Cause?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
This is a general question for my family members.
1st my son aged 5 got fever , then my husband got fever and then my mom got fever
The symptoms for my mom and husband are almost simiar ,like slight feverish, severe joint pains , and itching sensation all over .
Local doctor has prescribed medications ( DENIM and RINIFOL) which has given temporary relief but the joint paints are still existing ?
Pls advise what should we do/
Posted Thu, 3 Oct 2013 in Infections
Answered by Dr. Shanthi.E 1 hour later
Brief Answer:
viral fever

Detailed Answer:

I have read your query with diligence. It seems like your whole family is infected with viral fever of some sort.

Where are you located currently? Are you in India? If yes, then Dengue is rampant here now.

It presents with the symptoms that you have mentioned - fever, joint pains, itching and rashes all over body.

The local doctor has prescribed a painkiller and lactobacillus for the intestines.

If this is confirmed viral fever, then the joint pains would take a few months to go away, perhaps about 3 to 4 months. Any viral fever for that matter affects the joints, and takes several months for complete recovery.

You could take analgesics like Ibuprofen for pain relief, if severe.

Drinking plenty of fluids orally, and keeping the home surrounding pest-free, will help to avoid future infections.

Let me know if I can help you further.

Above answer was peer-reviewed by
Follow-up: Family members got fever, joint pain and itching sensation all over. Denim and Rinifol given Temporary relief. Cause? 23 minutes later
Thanks Dr. Shanthi for your prompt reply.

Yes, I am in India only, located at Dombivli(East), XXXXXXX dist. Thanks for your suggestion for taking IBUPROFEN , but currently I had bought CROCIN ADVANCED, Is it the same as Ibuproren?

Secondly should they go for blood test .
My mom(64 yrs ) who is very active throughout the day by going for regular walks , doing household chores , suddenly the immobility due to joint pains has made her extremely worried .
Answered by Dr. Shanthi.E 37 minutes later
Brief Answer:
detailed below

Detailed Answer:

Thanks for the confirmation.

'Crocin advanced' is good enough. There is no need to take Ibuprofen if you have already bought crocin advances. Take the medicine as and when required for pain.

There is no need to go for blood test, as this will not help in the treatment part of it.

It is obvious for your mother to be worried. Believe me, the pain of viral fever or Dengue is debilitating to the core. It is very painful, and makes you stick to bed, and you feel that the bones are breaking. This is terrible pain, especially for your mother who is 64 years old. Educate your mother about the same, and let her know that it would take a couple of months for complete recovery.

The more your mother takes physical rest, the faster she will recover.

This seems like a viral fever as I said initially. Follow my earlier suggestions.

I wish your whole family, good health and peace.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor